# SDR SWAA2025010883576

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 58,940 hours, 30,203 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL; HORIZONTAL STABILIZER; FORWARD RH UPPER SLIDER IS CRACKED.<[01] R&R HORIZONTAL STAB; FORWARD RH UPPER SLIDER. IAW AMM 53-31-31
